# SDR MASA2011032602258

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,149 hours, 24,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT OPEN.  MX CYCLED PAX DOOR.
